# SDR SIMA20210902001

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 6,819 hours, 4,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY #1 AND #4 LIGHTS WILL NOT COME ON.-C/A-COMPLETE:RAR #1 AND #4 EMERGENCY LIGHT BATTERY IAW ERJ-175 AMM 33-50-01. OPC GOOD. SEE WIP FOR DETAILS
